# SDR DL757011830

- Difficulty date: November 19, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 32,787 hours, 15,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY INOP IN MID GALLEY.  REPLACED BATTERY.
